# SDR SWIA200414322

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 20,072 hours, 29,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, FORWARD CABIN DOOR WOULD NOT OPEN.  FORWARD ACTUATOR LIGHT ON.  REPLACED FORWARD CABIN DOOR F/A'S SWITCH.  OPERATIONAL CHECK GOOD.
